Drug-Induced Nausea and Vomiting Quiz

Check your symptoms and
find possible causes with AI for free

Reviewed By:

Maxwell J. Nanes, DO

Maxwell J. Nanes, DO (Emergency Medicine)

Dr Nanes received a doctorate from the Chicago College of Osteopathic Medicine and went on to complete a residency in emergency medicine at the Medical College of Wisconsin. There he trained at Froedtert Hospital and Children's Hospital of Wisconsin in the practice of adult and pediatric emergency medicine. He was a chief resident and received numerous awards for teaching excellence during his time there. | | After residency he took a job at a community hospital where he and his colleagues worked through the toughest days of the COVID-19 pandemic. |

From our team of 50+ doctors

Content updated on Mar 31, 2024

Following the Medical Content Editorial Policy

Worried about your symptoms?

Choose one to start our AI Symptom Checker.

It will help us optimize further questions for you.

Shiba

By starting the symptom checker, you agree to the Privacy Policy and Terms of Use

Find another symptom

How Ubie Can Help You

With an easy 3-min questionnaire , Ubie's AI-powered system will generate a free report on possible causes.

Questions are customized to your situation and symptoms, including the following personal information:

  • Biological Sex - helps us provide relevant suggestions for male vs. female conditions.

  • Age - adjusts our guidance based on any age-related health factors.

  • History - considers past illnesses, surgeries, family history, and lifestyle choices.

Your symptoms

Input your symptoms

Our AI

Our AI checks your symptoms

Your report

You get your personalized report

Your personal report will tell you

✔︎  When to see a doctor

✔︎  What causes your symptoms

✔︎  Treatment information etc.

People with similar symptoms also use Ubie's symptom checker to find possible causes

  • Nausea improves with vomiting

  • Feeling less ambitious nowadays

  • Bile vomiting

  • Nausea and vomiting after a meal

  • Fewer creative urges nowadays

  • Losing too much weight

  • Induced vomiting

Ubie Logo (White)

Just 3 minutes.
Developed by doctors.

What is Drug-Induced Nausea and Vomiting?

Nausea and vomiting are common side effects of medications. They often occur shortly after starting the offending medication and may also be associated with headaches, abdominal pain, and diarrhea.

Typical Symptoms of Drug-Induced Nausea and Vomiting

  • Currently undergoing chemotherapy

  • Nausea or vomiting

  • Decrease in ambition and motivation

  • Upset tummy / upper abdominal discomfort

  • Recent weight loss

  • Loss of appetite

  • Fatigue

Doctor's Diagnostic Questionson Drug-Induced Nausea and Vomiting

Your doctor may ask these questions to check for this disease:

  • Are you currently on chemotherapy?

  • Are you feeling nauseous or have you been vomiting?

  • Do you feel less motivated lately?

  • Did you lose weight recently?

  • Do you have a reduced appetite and eat less food?

Treatmentof Drug-Induced Nausea and Vomiting

Depending on the drug that caused the nausea and vomiting, your doctor might recommend taking the medication with meals, changing the medication, or prescribing an anti-emetic (a medication that prevents nausea and vomiting).

Ubie Logo (White)

Think you might have
Drug-Induced Nausea and Vomiting

View the symptoms of Drug-Induced Nausea and Vomiting

User Testimonials

Reviewed By:

Maxwell J. Nanes, DO

Maxwell J. Nanes, DO (Emergency Medicine)

Dr Nanes received a doctorate from the Chicago College of Osteopathic Medicine and went on to complete a residency in emergency medicine at the Medical College of Wisconsin. There he trained at Froedtert Hospital and Children's Hospital of Wisconsin in the practice of adult and pediatric emergency medicine. He was a chief resident and received numerous awards for teaching excellence during his time there. | | After residency he took a job at a community hospital where he and his colleagues worked through the toughest days of the COVID-19 pandemic. |

From our team of 50+ doctors

Ubie Logo (White)

Think you might have
Drug-Induced Nausea and Vomiting

Ubie is supervised by 50+ medical experts worldwide

Our symptom checker AI is continuously refined with input from experienced physicians, empowering them to make more accurate diagnoses.

Maxwell J. Nanes, DO

Maxwell J. Nanes, DO

Emergency Medicine

Waukesha Memorial Hospital, Waukesha Wisconsin, USA

Caroline M. Doan, DO

Caroline M. Doan, DO

Internal Medicine

Signify Health

Benjamin Kummer, MD

Benjamin Kummer, MD

Neurology

Icahn School of Medicine at Mount Sinai

Charles Carlson, DO, MS

Charles Carlson, DO, MS

Psychiatry

U.S. Department of Veterans Affairs

Dale Mueller, MD

Dale Mueller, MD

Cardiothoracic Surgery, Vascular Surgery

Cardiothoracic and Vascular Surgery Associates

Ravi P. Chokshi, MD

Ravi P. Chokshi, MD

Obstetrics and Gynecology (OBGYN), Critical Care

Penn State Health

View our medical experts